# SDR TAMF20240415045

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 43,552 hours, 13,417 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,097 hours, 10,363 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: G0911049
- Condition: Low Pressure
- Location: Hyd System
- Part time: 6,732 hours, 2,044 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF BY HYD ENGINE PUMP LOW PRESSURE. THE ENGINE 2 GREEN HYD PUMP WAS REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AMM 29-11-51-000-805-A AND AMM 29-11-51-400-805-A.
HYD PUMP DATA:
PN ON: 3022053-001, SN ON: G1440121
PN OFF: 3022053-001, SN OFF: G0911049
